Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, my grandma is having vinorelbine chemotherapy treatment for lung cancer. She feels weak, vomits and prefers to stay in bed because of dizziness. Is there any way I could help her?

Loading...


Hi, every chemotherapy is like that, not pleasant at all. Nausea and vomiting are usual following reactions. I believe it is important that patient gets support from family and friends, since it is not easy to deal with cancer, to except that you are affected by it. You can help her by choosing right food for her, rich in nutritients, vitamins and minerals. Chemotherapy destroys person’s immune system, as it destroys cancer. so, she stay away from people who have colds or the flu. She can have rest if she benefits from it, but if she thinks al the time of her disease than it is better to involve her in some activities she likes.
Reply

Loading...